# SDR AWXA0000387

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 48,933 hours, 30,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6543775
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT, 4 AFT OF REAR CARGO DOOR.  CUT OUT DAMAGED AREA, NDT PERFORMED, NO CRACKS FOUND.  FABRICATED REPAIR DOUBLER FROM 2024 T3, .050.  INSTALLED CONICAL WASHERS AND DOUBLER IAW SRM 53-00-01, FIG 202.
